# SDR SWAA101478

- Difficulty date: March 11, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 8,209 hours, 4,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101074
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT SIGN COVER LOOSE.  SECURED COVER PER MM.
